# SDR NOCA08607

- Difficulty date: April 20, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N769NA
- Make and model: Boeing 767-300
- Aircraft serial: 28039
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT EICAS "L HYD QTY" ON WITH ACCOMPANYING DROP IN L HYD QTY ON STATUS PAGE.  INSPECTED MIDDLE RUDDER PCU, ELEVATOR DEEL UNIT, RATIO CHANGER, RT YAW DAMP SERVO NO LEAKS NOTED INSPECTED INSIDE VERTICAL FIN FOUND B-NUT FOR LT HYD SYSTEM LINE LOOSE TIGHTENED B-NUT AND PERFORMED LEAK CHECK NO LEAK NOTED CONTD ON 4M.  SERVICED LT HYD SYSTEM PER MM 12-12-01 DUE LT HYD SYSTEM LOSS REMOVED AND REPLACED CASE DRAIN, PRESSURE AND RETURN FILTER REMOVED AND REPLACED CASE DRAIN PRESSURE AND RETURN AND ENG PRESSURE FILTER PER MM 29-11-17 LK CK OK.  LEFT ENGINE EDP REQUIRES REPLACEMENT DUE LOST QTY OF HYD FLUID REMOVED AND REPLACED NR 1 EDP PER MM 29-11-05 RAN ENGINE.  OPS AND LEAK CK OK.
